Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 54, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jul 29, 2015, 2:23 PM EDT. It took effect at Jul 30, 2015, 10:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2015, 2:23 PM EDT (18:23 UTC)
- In effect from
- Jul 30, 2015, 10:00 AM EDT
- Expired
- Jul 31, 2015, 1:45 AM EDT
- In force
- 16 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
470 WHUS71 KBUF 291823 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 223 PM EDT WED JUL 29 2015 LEZ040-041-300230- /O.NEW.KBUF.SC.Y.0054.150730T1400Z-150731T0600Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 223 PM EDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 2 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 2 AM EDT FRIDAY. * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-300230- /O.NEW.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 223 PM EDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT THURSDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-300230- /O.NEW.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 223 PM EDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT THURSDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SLZ022-300230- /O.NEW.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/ SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 223 PM EDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT THURSDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CHURCH
7 follow-up statements
095 WHUS71 KBUF 300153 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 953 PM EDT WED JUL 29 2015 LEZ040-041-301000- /O.CON.KBUF.SC.Y.0054.150730T1400Z-150731T0600Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 953 PM EDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 2 AM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-301000- /O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 953 PM EDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EDT THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-301000- /O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 953 PM EDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EDT THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SLZ022-301000- /O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/ SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 953 PM EDT WED JUL 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EDT THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
232 WHUS71 KBUF 300819 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 419 AM EDT THU JUL 30 2015 LOZ045-301630- /O.EXT.KBUF.SC.Y.0054.150730T1600Z-150731T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 419 AM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SLZ022-301630- /O.EXT.KBUF.SC.Y.0054.150730T1600Z-150731T0000Z/ SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 419 AM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-301630- /O.CON.KBUF.SC.Y.0054.150730T1400Z-150731T0600Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 419 AM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 2 AM EDT FRIDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-301630- /O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 419 AM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
143 WHUS71 KBUF 301438 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1038 AM EDT THU JUL 30 2015 LEZ040-041-302245- /O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0600Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1038 AM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-302245- /O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 1038 AM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-302245- /O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1038 AM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SLZ022-302245- /O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0000Z/ SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 1038 AM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
323 WHUS71 KBUF 301935 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 335 PM EDT THU JUL 30 2015 LEZ040-041-310345- /O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0600Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 335 PM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-310300- /O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 335 PM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-310000- /O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 335 PM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SLZ022-310000- /O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0000Z/ SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 335 PM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
705 WHUS71 KBUF 302328 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 728 PM EDT THU JUL 30 2015 LOZ045-SLZ022-310030- /O.CAN.KBUF.SC.Y.0054.000000T0000Z-150731T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 728 PM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED. $$ LEZ040-041-310600- /O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0600Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 728 PM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WINDS...WEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-310300- /O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 728 PM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
276 WHUS71 KBUF 310232 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1032 PM EDT THU JUL 30 2015 LEZ020-310345- /O.CAN.KBUF.SC.Y.0054.000000T0000Z-150731T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 1032 PM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. $$ LEZ040-041-310600- /O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0600Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1032 PM EDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WINDS...WEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
306 WHUS71 KBUF 310545 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 145 AM EDT FRI JUL 31 2015 LEZ040-041-310645- /O.CAN.KBUF.SC.Y.0054.000000T0000Z-150731T0600Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 145 AM EDT FRI JUL 31 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ JJR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 29, 10:46 AM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jul 29, 10:46 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1046 AM EDT WED JUL 29 2015 .SYNOPSIS... AFTER ONE MORE HOT DAY TODAY...A COLD FRONT WILL CROSS THE REGION LATER TONIGHT AND EARLY THURSDAY WHILE BRINGING SOME SCATTERED SHOWERS AND THUNDERSTORMS...FOLLOWED BY COOLER AND LESS HUMID CONDITIONS FOR THE END OF THE WORK WEEK AND UPCOMING WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... DURING THE COURSE OF TODAY...SURFACE HIGH PRESSURE INITIALLY DRAPED ACROSS NEW YORK STATE WILL SLIDE EAST TO THE ATLANTIC COASTLINE... WHILE THE AXIS OF ITS CORRESPONDING UPPER LEVEL RIDGE BUILDS DIRECTLY OVERHEAD. THE RESULTING COMBINATION OF RISING HEIGHTS/SUBSIDENCE ALOFT AND A LIGHT TO MODEST SOUTHWESTERLY FLOW AT THE LOWER LEVELS WILL HELP BUMP 850 MB TEMPS UP TO THE +19C TO +20C RANGE...THEIR WARMEST LEVELS OF THE WEEK. WITH FAIRLY PLENTIFUL SUNSHINE EXPECTED...THIS SHOULD RESULT IN AFTERNOON HIGH TEMPERATURES REACHING INTO THE LOWER 90S ACROSS THOSE LOWER ELEVATION AREAS AWAY FROM ANY LAKE INFLUENCES... WITH A FEW OF OUR NORMAL WARM SPOTS IN THE GENESEE VALLEY AND FINGER LAKES /SUCH AS DANSVILLE/ LIKELY REACHING THE MID 90S. ELSEWHERE READINGS SHOULD STAY CONFINED TO THE 80S ACROSS THE HIGHER TERRAIN AND CLOSER TO THE LAKES...INCLUDING AT BUFFALO/WATERTOWN WHERE AN EARLIER- DEVELOPING SOUTHWESTERLY FLOW OFF THE LOWER LAKES MAY KEEP HIGHS FROM REACHING 90 IN SPITE OF THE WARMER TEMPERATURES THAT WILL BE IN PLACE ALOFT. ALONG WITH THE HIGHER TEMPERATURES WILL ALSO BE A MODEST BUMP IN HUMIDITY LEVELS AS DEWPOINTS SHOULD REACH INTO THE LOWER TO MID 60S TODAY...THOUGH HEAT INDICES SHOULD STILL REMAIN CONFINED TO THE LOWER TO MID 90S...OR SAFELY BELOW HEAT ADVISORY LEVELS. OTHERWISE...EXPECT LARGELY DRY CONDITIONS TO CONTINUE TO PREVAIL TODAY UNDER THE BUILDING UPPER LEVEL RIDGE. WHILE AN ISOLATED POP- UP SHOWER OR THUNDERSTORM CANNOT BE TOTALLY RULED OUT IN THIS KIND OF AIRMASS... AT THIS POINT FEEL THAT THE NAM12 IS GREATLY OVERDONE WITH BOTH ITS SURFACE DEWPOINT FORECAST /A TYPICAL BIAS/ AND CONSEQUENT DEPICTION OF CONVECTION BLOWING UP ALONG THE LAKE ERIE LAKE BREEZE BOUNDARY LATE IN THE DAY. WITH THIS IN MIND...HAVE LEANED TOWARD A CONSENSUS OF THE REST OF THE 00Z GUIDANCE SUITE...AND HAVE KEPT FORECAST POPS BELOW MENTIONABLE LEVELS THROUGH THIS EVENING. AS WE GET INTO TONIGHT...GENERALLY DRY AND QUIET WEATHER SHOULD CONTINUE THROUGH THE EVENING HOURS...BEFORE LOW PRESSURE OVER NORTHERN ONTARIO EASES ITS TRAILING WEAK COLD FRONT INTO THE REGION OVERNIGHT. WITH THIS BOUNDARY BEING ACCOMPANIED BY ONLY LIMITED MOISTURE AND PRACTICALLY NO UPPER LEVEL SUPPORT...EXPECT ITS ASSOCIATED CONVECTION TO REMAIN FAIRLY SCATTERED IN NATURE...WITH THE UNFAVORABLE TIME OF THE DIURNAL CYCLE AND UNIMPRESSIVE SHEAR PROFILES ALSO GREATLY LIMITING ANY POTENTIAL FOR STRONGER STORMS. OTHERWISE WE CAN EXPECT THE MOST SULTRY NIGHT OF THE WEEK...WITH OVERNIGHT LOWS STRUGGLING TO DROP BELOW THE UPPER 60S TO LOWER 70S IN MOST PLACES...AND SURFACE DEWPOINTS RISING INTO THE MID AND UPPER 60S. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... WEDNESDAY NIGHT'S COOL FRONT WILL BE EXITING THE NORTH COUNTRY AS WE MOVE INTO THURSDAY MORNING TAKING WITH IT THE LAST OF ANY REMAINING SHOWERS AND LEAVING SUNNY AND SOMEWHAT MILDER WEATHER IN IT'S WAKE AS A PIECE OF AN EXPANSIVE SURFACE HIGH OVER THE MIDWEST SETTLES ACROSS THE LOWER GREAT LAKES. THE COOLER AIR BEHIND THE FRONT WILL MEAN A RETURN TO MORE SEASONABLE READINGS RANGING FROM THE UPPER 70S DOWNWIND OF THE LAKES TO THE MID 80S IN THE WARMER SPOTS OF THE GENESEE VALLEY AND NORTH OF THE FINGER LAKES. READINGS HERE WILL BE BOOSTED A COUPLE OF DEGREES OWING TO DOWNSLOPING SOUTHWESTERLY FLOW...WHICH WILL BE QUITE BRISK AS THE GRADIENT TIGHTENS BETWEEN A DEEP SURFACE LOW OVER JAMES BAY AND THE AFOREMENTIONED HIGH BUILDING IN FROM THE MIDWEST. IN FACT IT WILL BE QUITE BREEZY ENE OF LAKES ERIE AND ONTARIO WHERE WINDS COULD GUST TO AROUND 25 MPH THURSDAY AFTERNOON. SKIES WILL REMAIN CLEAR AND WINDS SHOULD SLACKEN SOMEWHAT THURSDAY NIGHT AS HIGH PRESSURE REMAINS IN PLACE..HOWEVER FLOW OFF THE LAKE WILL KEEP LOWS IN THE MID 60S ACROSS THE NIAGARA FRONTIER WITH LOWER 60S ELSEWHERE AND UPPER 50S ACROSS HIGHER TERRAIN OF THE SOUTHERN TIER AND TUG HILL PLATEAU. BROAD UPPER LEVEL TROUGHING WILL BECOME ESTABLISHED ACROSS THE GREAT LAKES AS A LARGE UPPER LEVEL LOW STALLS OUT OVER HUDSON BAY. WITH PLENTY OF SUNSHINE AND COOLING TEMPERATURES ALOFT AS THE TROUGH BECOME ESTABLISHED...CANNOT RULE OUT A FEW POORLY ORGANIZED POP-UP SHOWERS OR THUNDERSTORMS...PARTICULARLY ACROSS THE NORTH COUNTRY WHICH WILL BE DEEPER INTO THE COOLER AIR ALOFT. THE BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE ON SATURDAY AS A SHORTWAVE MOVING THROUGH THE BASE OF THE LONGWAVE TROUGH CROSSES THE LOWER GREAT LAKES. CURRENT MODEL TIMING OF THIS FEATURE BRINGS IT ACROSS THE FORECAST AREA FROM LATE MORNING AND INTO THE AFTERNOON HOURS...SUGGESTING THAT CONVECTION SHOULD BE WIDESPREAD ACROSS THE FORECAST AREA...PARTICULARLY IF THE SYSTEM CAN TAP INTO MOISTURE ADVECTING OUT OF THE OHIO VALLEY. THERE IS A BETTER POTENTIAL FOR STRONG AND POSSIBLY LOW-END SEVERE STORMS WITH THIS AS MODEL PROFILES ARE CURRENTLY INDICATING 0-6KM SHEAR PUSHING 30KTS AND WILL MENTION THIS IN THE HWO. CONVECTION SHOULD MOVE OFF TO THE EAST AND DISSIPATE SATURDAY EVENING AS THE SHORTWAVE PASSES BY WITH SOME CLEARING AS WEAK SURFACE BASED RIDGING RETURNS TO THE REGION. REGARDING TEMPERATURES FRIDAY AND SATURDAY...THE AFOREMENTIONED TROUGHING ALOFT WILL TRANSLATE TO COOLER SURFACE READINGS ACROSS WESTERN AND NORTH- CENTRAL NEW YORK WITH HIGHS RIGHT AROUND AVERAGE FOR MID- SUMMER WITHS IN THE UPPER 70S TO LOWER 80S AND LOWS IN THE UPPER 50S TO MID 60S. SLIGHTLY COOLER AIR ASSOCIATED WITH SATURDAY'S SHORTWAVE MAY DROP READINGS A FEW DEGREES COOLER SATURDAY NIGHT WITH LOWS IN THE LOWER 60S NEAR THE LAKES WITH COOLER TEMPS IN THE MID 50S ACROSS HIGHER ELEVATIONS. && .LONG TERM /SUNDAY THROUGH TUESDAY/... LOOKING AT THE LATTER HALF OF THE WEEKEND AND INTO NEXT WEEK...THE LONGWAVE TROUGH LOOKS TO BECOME FIRMLY RE-ESTABLISHED FROM THE UPPER MIDWEST TO THE GREAT LAKES AND THE NORTHEAST. THIS WILL KEEP TEMPERATURES SEASONABLY MILD WITH HIGHS IN THE UPPER 70S TO AROUND 80 IN MOST AREAS WITH LOWS RANGING FROM THE MID 50S ACROSS HIGHER ELEVATIONS OF THE SOUTHERN TIER AND THE TUG HILL PLATEAU TO THE LOWER 60S NEAR THE LAKES. A SERIES OF SHORTWAVES ROTATING THROUGH THE BASE OF THIS TROUGH WILL BRING ALTERNATING PERIODS OF SHOWERS AND THUNDERSTORMS WITH FAIR WEATHER IN BETWEEN SHORTWAVES...HOWEVER TIMING THESE FEATURES THIS FAR OUT IS UNREALISTIC WITH MODELS DISPLAYING DISAGREEMENTS ON THE SPECIFIC TIMING. THUS WILL STICK WITH GENERIC BROADBRUSH CHANCE POPS FOR THE TIME BEING. LOOKING FARTHER OUT...THIS PATTERN LOOKS TO STICK AROUND THROUGH THE COMING WEEK AS THE LONGWAVE TROUGH WILL ONLY SLOWLY DRIFT EAST FROM HUDSON BAY ACROSS QUEBEC THROUGH THE WEEK. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... WIDESPREAD VFR CONDITIONS WILL CONTINUE TO PREVAIL THROUGH THIS EVENING AS HIGH PRESSURE OVER NEW YORK STATE SLOWLY DRIFTS EAST TO THE ATLANTIC COASTLINE. AFTER THAT...A WEAK COLD FRONT WILL PUSH ACROSS THE WESTERN TWO THIRDS OF THE AREA DURING THE LATTER HALF OF TONIGHT. THE FRONT WILL BE ACCOMPANIED BY SCATTERED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE BRIEF/LOCALIZED REDUCTIONS IN CIG/VSBY...WITH CONDITIONS OTHERWISE EXPECTED TO REMAIN VFR. OUTLOOK... THURSDAY...A CHANCE OF MORNING SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN FINGER LAKES AND NORTH COUNTRY...OTHERWISE VFR. THURSDAY NIGHT...VFR. FRIDAY THROUGH SUNDAY...MAINLY VFR WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. && .MARINE... EXPECT LIGHT TO MODEST WINDS AND NEGLIGIBLE WAVES TO PERSIST THROUGH THIS EVENING ACROSS THE LOWER LAKES REGION AS HIGH PRESSURE OVER NEW YORK STATE SLOWLY DRIFTS EAST AND EVENTUALLY MOVES OFF THE ATLANTIC COASTLINE. A WEAK COLD FRONT WILL THEN BRING THE CHANCE FOR SOME SHOWERS AND THUNDERSTORMS OVERNIGHT INTO EARLY THURSDAY MORNING... WITH LOCALLY HIGHER WINDS AND WAVES POSSIBLE IN/NEAR ANY CONVECTION...AND RELATIVELY BENIGN CONDITIONS PERSISTING ELSEWHERE. FOLLOWING THE PASSAGE OF THE COLD FRONT...A MODERATE WESTERLY TO SOUTHWESTERLY FLOW WILL SET UP ACROSS LAKE ERIE DURING THURSDAY... WHEN WINDS AND WAVES MAY APPROACH/REACH LOWER-END ADVISORY CRITERIA. AFTER THAT...HIGH PRESSURE OVER THE OHIO AND TENNESSEE VALLEYS WILL GRADUALLY RIDGE NORTHEASTWARD TOWARD THE LOWER LAKES DURING THE REMAINDER OF THE WORK WEEK...RESULTING IN A MODEST SOUTHWESTERLY TO WESTERLY FLOW THAT SHOULD REMAIN BELOW ADVISORY LEVELS. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJR NEAR TERM...CHURCH/JJR SHORT TERM...WOOD LONG TERM...WOOD AVIATION...CHURCH/JJR MARINE...JJR
Hazardous weather outlook, Jul 29, 5:45 AM EDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 545 AM EDT WED JUL 29 2015 NYZ001>008-010>014-019>021-085-300945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 545 AM EDT WED JUL 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A DISTURBANCE CROSSING THE REGION SATURDAY WILL BRING THE POTENTIAL FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO MARGINALLY SEVERE WITH A POTENTIAL FOR STRONG WINDS AS WELL AS SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-300945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 545 AM EDT WED JUL 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A DISTURBANCE CROSSING THE REGION SATURDAY WILL BRING THE POTENTIAL FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO MARGINALLY SEVERE WITH A POTENTIAL FOR STRONG WINDS AS WELL AS SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.